# SDR AALA202303295214

- Difficulty date: March 27, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 68,379 hours, 26,156 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024528A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF P-11 SLIDES ARM AND WARN( FLIGHT) CIRCUIT BREAKER POPPED. MAINTENANCE ACCOMPLISHED TSM TASK 24-00-00-810-803-A. AND REPLACED RELAY-POWER SUPPLY SWITCH-OVER RELAY 12WN PER AWM 52-73-01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
